Logo
EnglishCookie löschen - von nun an wird die Spracheinstellung Ihres Browsers verwendet.
Zimmermann, Wolfgang (1998): Extensions of three classical theorems to modules with maximum condition for finite matrix subgroups. In: Forum Mathematicum, Vol. 10, Nr. 3: S. 377-392
[img]
Vorschau

PDF

173kB

Abstract

In this article analogues of the Hilbert Basis Theorem, the Artin-Rees Lemma and the Krull Intersection Theorem are shown for modules with ascending chain condition for finite matrix subgroups. The generalized Hilbert Basis Theorem yields an interesting construction principle of C-pure-injective modules over polynomial rings.